Mathematical Research Letters

Volume 27 (2020)

Number 1

Bernstein theorems for minimal cones with weak stability

Pages: 227 – 241

Author

Caiyan Li (School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an, Shannxi Province, China)

Abstract

In this paper, we derive some rigidity results for minimal cones under some weak stability conditions both in codimension $1$ and higher codimension.

The author is supported by the program of China Scholarships Council.

Received 28 September 2018

Accepted 8 April 2019